# SDR REXA2019122611746

- Difficulty date: December 11, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SUPPORT MOUNTING ANGLE AT BS 319 TO 349, RBL 41,  AT THE GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA.  THE CORROSION WAS REMOVED IAW SRM 51-21-06-001-001-A01, PAR 5D.
